# SDR CA090623005

- Difficulty date: June 19, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 5F14LN3
- Condition: Inoperative
- Location: Lt Engine
- Part time: 329 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) MAG DROP, REPLACED MAG.  ACFT RETURNED TO SERVICE.
